# SDR COMA0260085

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,040 hours, 19,052 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 264B
- Condition: Malfunctioned
- Location: R/H
- Part time: 11,512 hours, 11,450 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5525 FLAPS FAIL CAUTION MESSAGE.REPLACED THE R/H BPSU.
